American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information   
View Article: PDF

[2] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Bendikov and L. Saloff-Coste. Gaussian bounds for derivatives of central Gaussian semigroups on compact groups. Trans. Amer. Math. Soc. 354 (2002) 1279-1298. MR 1873006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Persi Diaconis and Steven N. Evans. Linear functionals of eigenvalues of random matrices. Trans. Amer. Math. Soc. 353 (2001) 2615-2633. MR 1828463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ursula Porod and Steve Zelditch. Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000) 5317-5355. MR 1650038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francis Edward Su. Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998) 3717-3741. MR 1467478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Philippe Biane. Th\'eor\`eme de Ney-Spitzer sur le dual de ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 345 (1994) 179-194. MR 1225572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arunava Mukherjea. Convergence in distribution of products of random matrices: a semigroup approach . Trans. Amer. Math. Soc. 303 (1987) 395-411. MR 896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Massimo A. Picardello and Wolfgang Woess. Martin boundaries of random walks: ends of trees and groups . Trans. Amer. Math. Soc. 302 (1987) 185-205. MR 887505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steve Pincus. Strong laws of large numbers for products of random matrices . Trans. Amer. Math. Soc. 287 (1985) 65-89. MR 766207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jakob I. Reich. Random ergodic sequences on LCA groups . Trans. Amer. Math. Soc. 265 (1981) 59-68. MR 607107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Philip Feinsilver. Processes with independent increments on a Lie group . Trans. Amer. Math. Soc. 242 (1978) 73-121. MR 0483034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Mukherjea. Limit theorems for convolution iterates of a probability measure on completely simple or compact semigroups . Trans. Amer. Math. Soc. 225 (1977) 355-370. MR 0423458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Philip Hartman. Infinite convolutions on locally compact Abelian groups and additive functions . Trans. Amer. Math. Soc. 214 (1975) 215-231. MR 0400333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. R. Parthasarathy and K. Schmidt. Stable positive definite functions . Trans. Amer. Math. Soc. 203 (1975) 161-174. MR 0370681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1